# SDR DALA2016121209784

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND OF INTERNAL SIDE ON LATCHES AND CLIP AT AFT SERVICE PANEL DOOR AMDS 5300-2960.  SERVICE PANEL DOOR WAS REPLACED PER SRM 51-30-5.
